MAUDE Adverse Event Report: ARTHREX, INC. SIZE 25 LEG, GLENOID TARGETER; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. SIZE 25 LEG, GLENOID TARGETER; PROSTHESIS, SHOULDER, CEMENTED
Model Number SIZE 25 LEG, GLENOID TARGETER
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 03/03/2025, a sales representative reported via (b)(4) that an ar-5400-02 vip¿ glenoid targeter handle slid even though both nuts were secured tightly.Ar-5400-04 vip¿ glenoid targeter locking nut, and a second nut from the ar-4500-s set.This occurred during a reverse shoulder arthroplasty on (b)(6) 025.Additional information was provided on 03/04/2025 where the sales representative stated the arms that didn¿t hold in place were 10,12,15,18,25.Clarification: it was reported that the targeter arms, ar-5400-10, ar-5400-12, ar-5400-15, ar-5400-18, and ar-5400-25 were sliding on the handle, despite both nuts being securely tightened.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.

Brand Name
SIZE 25 LEG, GLENOID TARGETER
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21696754
Report Number1220246-2025-01139
Device Sequence Number21045001
Product Code KWS
UDI-Device Identifier00888867315525
UDI-Public00888867315525
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K222007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIZE 25 LEG, GLENOID TARGETER
Device Catalogue NumberAR-5400-25
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown